# SDR AALA20100708TUL05

- Difficulty date: July 8, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 52,971 hours, 17,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 9 SLAT SKIN LOWER TRAILING EDGE AROUND FASTENER AT OUTBOARD AUXILIARY TRACK.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
